# SDR AALA20120114TUL03

- Difficulty date: January 14, 2012
- Submitted: January 16, 2012
- Operation: Air carrier
- Aircraft: N59523
- Make and model: Doug DC-9-82
- Aircraft serial: 49915
- Aircraft time: 62,394 hours, 32,234 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Module
- Condition: Inoperative
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

BNA - CREW REPORTED LOSS OF FUEL QUANTITY INDICATION.  FLIGHT RETURNED BNA LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED FUEL QUANTITY ELECTRONICS MODULE AND FUEL QUANTITY DISPLAY.  SYSTEM GROUND CHECK NORMAL OPERATION.
